# SDR V0XD2019013005

- Difficulty date: January 10, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 310 TO FS 319 AT STR 20R BEYOND LIMITS. REMOVED AND REPLACED INTERCOSTAL FROM TO 310 TO 319 AT STR 20R IAW SRM 700 SRM 51-42-21- AND 51-42-06.
